# SDR FDEA201005261661

- Difficulty date: May 26, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N68059
- Make and model: Doug MD-10-10F
- Aircraft serial: 46907
- Aircraft time: 56,023 hours, 26,659 cycles
- Engine: Ge CF66D
- System (JASC): 2810 · Fuel Storage
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT LEFT AIRPORT WITH NR 1 TANK FUEL QTY DEFERRED.  UPON ARRIVAL INTO ,CREW REPORTED THAT ON APPROACH  THEY GOT THE NR 1 TANK FUEL QTY LOW FAULT.  CHECKED NR 1 TANK FUEL LEVEL STICKS AND FOUND ONLY 1200 LBS IN TANK NR 1,14600LBS IN TANK NR 2 AND 9100 LBS IN TANK NR 3.APPROX 40 MINS AFTER ACFT WAS FUELED OVER 2000  LBS OF FUEL MIGRATED FROM NR 1 TANK INTO NR 2 TANK.  NR 3  TANK QTY WAS NOT AFFECTED.AFTER COMMUNICATING WITH  MOCC IT WAS DETERMINED THAT THE LEAK WILL REQUIRE TANK ENTRY . MOCC R  FFC NOTIFIED, SHOULD BE ARRIVING APPROX 1600Z 26MAY10  TRYING TO LOCATE A COMPRESSOR AND A VENDER TO DEFUEL  ACFT.
